Inequalities and the perfect system

  1. Lookup NU author(s)
  2. Dr Lucy Robinson
Author(s)Robinson L, Masson S, Stokoe N
Publication type Letter
JournalPsychologist
Year2010
Volume23
Issue9
Pages698-699
ISSN (print)0952-8229
ISSN (electronic)
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
URLhttp://www.thepsychologist.org.uk/archive/archive_home.cfm?volumeID=23&editionID=192&ArticleID=1717
Actions    Link to this publication
Share